Matrix norms and rapid mixing for spin systems

Dyer, M., Goldberg, L.A. and Jerrum, M. (2009) Matrix norms and rapid mixing for spin systems. Annals of Applied Probability, 19 (1). pp. 71-107. ISSN 1050-5164

Abstract

Metadata

Authors/Creators:
  • Dyer, M.
  • Goldberg, L.A.
  • Jerrum, M.
Copyright, Publisher and Additional Information: © Institute of Mathematical Statistics, 2009. Reproduced in accordance with the publisher's self-archiving pollicy.
Keywords: Matrix norms, rapid mixing, Markov chains, spin systems
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Miss Jamie Grant
Date Deposited: 20 Mar 2009 14:13
Last Modified: 27 Oct 2016 14:54
Published Version: http://dx.doi.org/10.1214/08-AAP532
Status: Published
Publisher: Institute of Mathematical Statistics
Refereed: Yes
Identification Number: https://doi.org/10.1214/08-AAP532

Download

Filename: Martin_Dyer_2.pdf

Share / Export

Statistics